Top answers from doctors based on your search:
Disclaimer

Montelukast side effect

A 31-year-old female asked:
Dr. Linda Green
45 years experience Pediatric Allergy and Asthma
Could be: Chest tightness could be a side effect or simply an indication that it is not effective for you. Call your doctor about this. You probably need a diff ... Read More
1
1 thank
Dr. Charles Turck
17 years experience Pharmacology
Not likely: Chest tightness is not a known side effect of montelukast. Even so, chest pain or tightness, regardless of cause, is always reason to get in touch wit ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 43-year-old male asked:
Dr. Oscar Novick
58 years experience Pediatrics
Singular: Taking Singular can cause acne
1
1 thank
Dr. J. Lawrence Dohan
57 years experience Dermatology
No: Very unlikely for Singulair (montelukast) to cause acne. Acne is so common that there will always be some people taking any medicine who will coincide ... Read More
2
2 thanks
A 27-year-old female asked:
Dr. Debra Tang
24 years experience Pediatrics
Adverse effects: Here are some of the side effects from the medscape website. The most common side effect is headache. I've prescribed singulair (montelukast) often ... Read More
Dr. Michael Zacharisen
33 years experience Allergy and Immunology
Side effects: Montelukast is a non-steroid tablet used to treat asthma and allergies. While every medication has potential side effects, montelukast in general has ... Read More
2
2 thanks
A 30-year-old male asked:
Dr. Patrick Connerly
A Verified Doctor answered
A US doctor answered Learn more
Yes and no: It can happen with that med but very unusual. If from this, it usually goes away after 6-8 weeks
1
1 thank
A 66-year-old female asked:
Dr. Frank Kuitems
39 years experience Internal Medicine
Well : Generally any medication can cause a side of vomiting. These are extremely rare after Singulair (montelukast). See a primary care doctor for specific ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Singulair (montelukast): In my experience singulair (montelukast) has been very well tolerated and I'm unaware of it being tough on the stomach. You could retry taking it when ... Read More
A 42-year-old female asked:
Dr. Eric Weisman
36 years experience Neurology
Latuda (lurasidone): can cause weight gain. None of these are known to cause significant hair loss. Depakote can cause the combination of weight gain and hair loss (breaka ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Barbara Stark Baxter
42 years experience Allergy and Immunology
Usually none: The list of possible side effects for singulair (montelukast) is long, but most are the same symptoms kids get all the time from common illnesses, mea ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Scott Dyer
20 years experience Allergy and Immunology
Maybe: Anytime medications are taken, the side effects must be balanced against the benefits. This should be discussed with the prescribing physician.
2
2 thanks
A 32-year-old male asked:
Dr. Yash Khanna
57 years experience Family Medicine
StartWorkingRtAway: It start working right away. Less Common Sd Effect Stomach pain headache sweating weakness&tiredness tightness in chest shorness of breath bloody ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month